# SDR SWIA2021062859131

- Difficulty date: May 8, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR SURROUND AFT MIDDLE BRACKET CRACKED BETWEEN UPPER AND LOWER COAMINGS     (C-CHECK RO 6/22/2021)    REMOVED AND REPLACED AFT BAGGAGE BAY DOOR COAMING BRACKET. REF. CRJ 900 SRM 51-41-02-001-001-A01. PRESSURE CHECK GOOD / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
